# SDR ABXA9701025

- Difficulty date: May 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47363
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59121682
- Condition: Dented
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RIGHT HAND FLAP UPPER MOVEABLE VANE PITTED AND DENTED.  *S/D*  REPLACED ALL HONEYCOMB CORE, DOUBLERS AND SKIN.
